# SDR SWAA2024061280804

- Difficulty date: April 29, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 259.5 LOCATED AT LEVEL STR 9L AT PASSENGER CABIN.   PERFORMED REPAIR FRAME LOCATED ON BS 259.5 AT LEVEL STR 9L AT PASSENGER CABIN IAW EA 24-153-01229.
